# SDR A6WA2020011347102

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD STGR 14 OBLIQUE ANGLE IS CRACKED.  REMOVED FROM SERVICE  REMOVED AND REPLACED REAR PRESURE BULKHEAD STGR 14 OBLIQUE ANGLE IAW CRJ-200 SRM 51-42-21
